# SDR AALA981438

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BEHIND DATA PLATE ON NR 1 AND NR 6 L/E FLAPS.  REMOVED DATA PLATE.  REMOVED CORROSION AND INSTALLED DOUBLERS PER SRM 57-50-3.  (M)
